# SDR WX0A2015111272995

- Difficulty date: November 11, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53246
- Aircraft time: 52,611 hours, 34,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT STATION, EMER LIGHTS INOPERATIVE ON OVERHEAD, TUNNEL & LOWER TAIL CONE.  REPLACED BATTERIES IN POWER SUPPLY.  OPERATIONS CHECKED GOOD IAW AMM 33-50-01.
